# SDR WVER0918201492603

- Difficulty date: September 18, 2014
- Submitted: September 18, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 24,621 hours, 20,443 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321725
- Condition: Corroded
- Location: Bs 285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT AT RBL 45 IS CORRODED AT BS 285.
